MAUDE Adverse Event Report: JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 5.0X11.5 MM; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 5.0X11.5 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.1003
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 09/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in ada 29, failure occurred upon insertion.Details of surgery: primary stability not achieved and implant surface not completely covered with bone.Patient presented with bone type iii and fair oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
CM DRIVE IMPLANT, TITANIUM, 5.0X11.5 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key15695045
Report Number0001222315-2022-022909
Device Sequence Number20509791
Product Code DZE
UDI-Device Identifier07899878023425
UDI-Public07899878023425
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/28/2022
Report Date (Section F) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2022
Device Model Number109.1003
Device Catalogue Number109.1003
Device Lot Number800304571I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/28/2022
Device Age64 MO
Event Location Other
Date Report to Manufacturer10/04/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale